# SDR UIEA2021082301851

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1350C
- Condition: Faulted
- Location: Rt Pack Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS MOMENTARILY DISPLAYED DURING DESCENT( REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE IAW AMM 21-61-12. OPS CHECK GOOD, LEAK CHECK GOOD. )
